| Model Number |
MMT-723LNAB |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the screen had numerous scratches and had to tilt the screen to read and the left part of the screen was black making it difficult to read.Customer stated that the plastic pieces chipped off while changing out reservoir port rings, had cracks around the battery port, failed battery test and motor was louder during rewound.Customer stated insulin pump shoots insulin during priming and the buttons were harder to press.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device had unresponsive buttons at esc and act due to unlocked lcd keypad connector during visual inspection.Unable to perform operating currents, self test and displacement test due to unresponsive button.No button error alarm during testing.No unexpected missing segment or partial display anomalies noted.(b)(4).